Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 70, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 29, 2017, 10:55 AM CDT for Calcasieu Parish, Louisiana. It took effect at May 31, 2017, 1:00 PM CDT. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2017, 10:55 AM CDT (15:55 UTC)
- In effect from
- May 31, 2017, 1:00 PM CDT
- Expired
- Jun 3, 2017, 10:18 AM CDT
- In force
- 69 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 21 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
297 WGUS44 KLCH 291555 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Lake Charles La 1055 AM CDT Mon May 29 2017 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-300555- /O.NEW.KLCH.FL.W.0070.170601T1800Z-170603T0000Z/ /OTBL1.1.WT.170601T1800Z.170601T1800Z.170602T0000Z.NO/ 1055 AM CDT Mon May 29 2017 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River At Old Town Bay. * from Thursday afternoon to Friday evening...or until the warning is cancelled. * At 8:00 AM Monday the stage was 3.6 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river is expected to rise to near flood stage Thursday early afternoon. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329 $$
10 follow-up statements
413
WGUS84 KLCH 300501
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1201 AM CDT Tue May 30 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
LAC099-101-301901-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170531T0000Z.000000T0000Z.NO/
1201 AM CDT Tue May 30 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 11:00 PM Monday the stage was 7.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by
Wednesday morning then begin falling late Thursday.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-301901-
/O.EXT.KLCH.FL.W.0068.000000T0000Z-170603T1800Z/
/GLML1.1.ER.170529T1430Z.170601T0600Z.170603T1200Z.NO/
1201 AM CDT Tue May 30 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Saturday afternoon...or until the warning is cancelled.
* At 11:45 PM Monday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by
early Thursday morning. The river will fall below flood stage
Saturday morning.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-301901-
/O.CON.KLCH.FL.W.0070.170601T1800Z-170603T0000Z/
/OTBL1.1.WT.170601T1800Z.170601T1800Z.170602T0000Z.NO/
1201 AM CDT Tue May 30 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* from Thursday afternoon to Friday evening...or until the warning is
cancelled.
* At 8:00 AM Monday the stage was 3.6 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday early afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$840
WGUS84 KLCH 301518
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1018 AM CDT Tue May 30 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Atchafalaya River At Morgan City
LAC099-101-310518-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170601T0000Z.000000T0000Z.NO/
1018 AM CDT Tue May 30 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Tuesday the stage was 7.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by
Thursday early afternoon then begin falling.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-310517-
/O.EXT.KLCH.FL.W.0068.000000T0000Z-170603T0600Z/
/GLML1.1.ER.170529T1430Z.170601T1200Z.170603T0000Z.NO/
1018 AM CDT Tue May 30 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until late Friday night...or until the warning is cancelled.
* At 9:45 AM Tuesday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by
Thursday morning. The river will fall below flood stage Friday
evening.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-310517-
/O.EXT.KLCH.FL.W.0070.170602T0000Z-170603T1200Z/
/OTBL1.1.WT.170602T0000Z.170602T0000Z.170602T1200Z.NO/
1018 AM CDT Tue May 30 2017
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* from Thursday evening to Saturday morning...or until the warning is
cancelled.
* At 8:00 AM Tuesday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$575
WGUS84 KLCH 310144
FLSLCH
Flood Statement
National Weather Service Lake Charles La
844 PM CDT Tue May 30 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
LAC099-101-311544-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170601T1200Z.000000T0000Z.NO/
844 PM CDT Tue May 30 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.3 feet by
Thursday morning then begin falling.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-311544-
/O.CON.KLCH.FL.W.0068.000000T0000Z-170603T0600Z/
/GLML1.1.ER.170529T1430Z.170601T1200Z.170603T0000Z.NO/
844 PM CDT Tue May 30 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until late Friday night...or until the warning is cancelled.
* At 7:45 PM Tuesday the stage was 11.7 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 12.5 feet by Thursday morning. The river
will fall below flood stage by Friday evening.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-311544-
/O.EXT.KLCH.FL.W.0070.170602T0000Z-170604T1200Z/
/OTBL1.1.WT.170602T0000Z.170602T0000Z.170603T1200Z.NO/
844 PM CDT Tue May 30 2017
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* from Thursday evening to Sunday morning...or until the warning is
cancelled.
* At 8:00 AM Tuesday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$271
WGUS84 KLCH 311516
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1016 AM CDT Wed May 31 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
LAC099-101-010516-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170531T1800Z.000000T0000Z.NO/
1016 AM CDT Wed May 31 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Wednesday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by this
evening then begin falling.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-311546-
/O.CAN.KLCH.FL.W.0068.000000T0000Z-170603T0600Z/
/GLML1.1.ER.170529T1430Z.170530T1515Z.170530T1930Z.NO/
1016 AM CDT Wed May 31 2017
The Flood Warning is cancelled for
The Calcasieu River Near Glenmora.
* At 9:45 AM Wednesday the stage was 11.0 feet.
* Fell below flood stage at 2:30 PM Tuesday.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 9.9 feet by tomorrow
morning.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-010516-
/O.EXT.KLCH.FL.W.0070.170531T1800Z-170604T0000Z/
/OTBL1.1.WT.170531T1800Z.170531T1800Z.170603T0000Z.NO/
1016 AM CDT Wed May 31 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Saturday evening...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 3.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$213
WGUS84 KLCH 010119
FLSLCH
Flood Statement
National Weather Service Lake Charles La
819 PM CDT Wed May 31 2017
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
Calcasieu River At Old Town Bay
LAC099-101-011519-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170601T0600Z.000000T0000Z.NO/
819 PM CDT Wed May 31 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by after
midnight tomorrow. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC019-011518-
/O.CON.KLCH.FL.W.0070.000000T0000Z-170604T0000Z/
/OTBL1.1.WT.170602T0000Z.170602T0000Z.170603T0000Z.NO/
819 PM CDT Wed May 31 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Saturday evening...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 3.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$515
WGUS84 KLCH 011509
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1009 AM CDT Thu Jun 1 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
LAC099-101-020509-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170601T1800Z.000000T0000Z.NO/
1009 AM CDT Thu Jun 1 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC019-020509-
/O.EXT.KLCH.FL.W.0070.000000T0000Z-170604T1200Z/
/OTBL1.1.WT.170602T0600Z.170602T0600Z.170603T1200Z.NO/
1009 AM CDT Thu Jun 1 2017
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Sunday morning...or until the warning is cancelled.
* At 5:00 AM Thursday the stage was 3.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$035
WGUS84 KLCH 020139
FLSLCH
Flood Statement
National Weather Service Lake Charles La
838 PM CDT Thu Jun 1 2017
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
Calcasieu River At Old Town Bay
LAC099-101-021538-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170602T0600Z.000000T0000Z.NO/
838 PM CDT Thu Jun 1 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by
midnight tomorrow. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC019-021538-
/O.CON.KLCH.FL.W.0070.000000T0000Z-170604T1200Z/
/OTBL1.1.WT.170602T0600Z.170602T0600Z.170603T1200Z.NO/
838 PM CDT Thu Jun 1 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Sunday morning...or until the warning is cancelled.
* At 5:00 AM Thursday the stage was 3.7 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$247
WGUS84 KLCH 021515
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1015 AM CDT Fri Jun 2 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
LAC099-101-030515-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170602T1800Z.000000T0000Z.NO/
1015 AM CDT Fri Jun 2 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Friday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC019-030515-
/O.EXT.KLCH.FL.W.0070.000000T0000Z-170606T0000Z/
/OTBL1.1.WT.170604T0000Z.170604T0000Z.170605T0000Z.NO/
1015 AM CDT Fri Jun 2 2017
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Monday evening...or until the warning is cancelled.
* At 5:00 AM Friday the stage was 3.4 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$254
WGUS84 KLCH 030059
FLSLCH
Flood Statement
National Weather Service Lake Charles La
758 PM CDT Fri Jun 2 2017
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
Calcasieu River At Old Town Bay
LAC099-101-031458-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170603T0600Z.000000T0000Z.NO/
758 PM CDT Fri Jun 2 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Friday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by after
midnight tomorrow. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC019-031457-
/O.CON.KLCH.FL.W.0070.000000T0000Z-170606T0000Z/
/OTBL1.1.WT.170604T0000Z.170604T0000Z.170605T0000Z.NO/
758 PM CDT Fri Jun 2 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Monday evening...or until the warning is cancelled.
* At 5:00 AM Friday the stage was 3.4 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$324
WGUS84 KLCH 031518
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1018 AM CDT Sat Jun 3 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The Flood Warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
LAC099-101-040518-
/O.CON.KLCH.FL.W.0062.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.170519T1940Z.170603T1400Z.000000T0000Z.NO/
1018 AM CDT Sat Jun 3 2017
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Saturday the stage was 7.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 7.1 feet.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC019-031548-
/O.CAN.KLCH.FL.W.0070.000000T0000Z-170606T0000Z/
/OTBL1.N.WT.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1018 AM CDT Sat Jun 3 2017
The Flood Warning is cancelled for
The Calcasieu River At Old Town Bay.
* At 5:00 AM Saturday the stage was 3.5 feet.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 29, 6:38 AM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 29, 6:38 AM CDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 638 AM CDT Mon May 29 2017 .DISCUSSION... For the 29/12Z TAF issuance. && .AVIATION... Complex situation with a surface front nearly stationary across northeast Texas into northwest Louisiana, meanwhile an outflow boundary has moved to off the mid Texas coast to the southeast Louisiana coast. Upper level pattern still shows diffluent flow aloft with occasional waves of energy. Upper level disturbances will interact with surface features to produce convection during the period. However, with outflow boundary offshore, this may tend to rob instability from land areas. Therefore, will just mention VCSH for the morning hours, with the possibility of of a few thunderstorms later this afternoon after 29/19Z, when VCTS will replace VCSH. Mainly VFR conditions expect away from the storms. Rua && .PREV DISCUSSION... /issued 415 AM CDT Mon May 29 2017/ DISCUSSION... Regional radar imagery shows overnight convection has moved out over the coastal waters with areas of light stratiform rain remaining over Southeast Texas and Southwest Louisiana. These areas of light rain are expected to diminish over the next few hours. The cold pool from the overnight convection has introduced some greater uncertainty to the forecast with regards to additional precipitation developing later on today. Some of the most recent CAM guidance keeps much of the area dry through the rest of the day with only widely scattered convection later this afternoon. Meanwhile, global guidance continues to indicate more widespread precipitation today albeit with lighter QPF amounts than previous runs. Overall, the consensus is that showers and thunderstorms will still develop later today but could be less widespread than originally anticipated. Therefore, the PoPs for today have been lowered slightly for today. There is a greater model consensus for the development of precipitation late tonight and through the day on Tuesday as the stalled surface front continues to undergo frontolysis. Onshore flow is expected to return late Tuesday into Wednesday and remain in place for the rest of the week. A steady stream of moisture from the Gulf of Mexico and Caribbean Sea will result in PWAT values ranging from +1 to +2 sigma over the region through the weekend. Therefore, high rainfall chances will exist each day with convection being driven by the seabreeze and mesoscale boundaries. Current 7 day rainfall totals for the region look to be on average 2-4 inches. However, given the prolonged period of above normal moisture, higher local amounts will be possible. MARINE... Showers and thunderstorms are likely over the coastal waters today and Tuesday with a stalled front nearby. Onshore flow will return on Wednesday with increasing moisture resulting in chances for showers and thunderstorms continuing into the weekend. The onshore flow could also result in elevated seas, particularly over the outer coastal waters, late Friday through Sunday. && .PRELIMINARY POINT TEMPS/POPS... AEX 81 68 80 68 / 60 60 60 40 LCH 82 70 83 71 / 60 50 60 20 LFT 84 72 82 71 / 60 50 60 30 BPT 83 71 83 72 / 60 50 60 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && AVIATION...07
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Rapides, Vernon | 56 min |
| May 28, 7:58 PM CDT | Tornado Warning | LCH | Vernon | 19 min |
| May 28, 8:15 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 60 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 64 min |
| May 29, 2:56 AM CDT | Special Marine Warning | LCH | 64 min |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.